# SDR FDEA202010202565

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AFT A FRAME AFT INBOARD ANGLE CRACKED.  REMOVE AND REPLACED ANGLE 313T3380-69, PER BAC DWG 313T2303 REV.
